MathSciNet Relay Station
MathSciNet bibliographic data
MR1722020 53D20 (37J10 53D35 57R17 57S15)
Tolman, Susan; Weitsman, Jonathan On semifree symplectic circle actions with isolated fixed points. Topology 39 (2000), no. 2, 299–309.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement